Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having pain near lower abdomen just above penis. Problem has aggravated. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
My father is experiencing pain near his lower abdomen i.e. the entire stretch region just above the penis. It first occured 3 days ago when he continuously felt the need to urinate when travelling in a sleeper bus at night. The problem has aggrevated slightly since then and I fear there could be a serious underlying issue. Need help regarding the same.
It would also be nice if you could suggest if a check-up for the same is needed. Awaiting your response.
Posted Mon, 9 Sep 2013 in Men's Health
Answered by Dr. Rajiv goel 27 minutes later
Brief Answer:
Urinary tract infection.

Detailed Answer:

Your father is suffering from urinary tract infection. You need to get your father investigated with urine r/m, Urine c/s, USG KUB and PVR.

After you have given the urine tests, kindly start him on T. Veltam 0.4 mg in the night and T. martifur 100 mg three times a day after meals.

You need to see urologist and treat your father under his care. The most likely cause for his infection is prostate enlargement; however, stone disease certainly needs to be ruled out.

Take care.


Rajiv goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor